American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Stavros N. Busenberg, David C. Fisher and Mario Martelli. Better bounds for periodic solutions of differential equations in Banach spaces . Proc. Amer. Math. Soc. 98 (1986) 376-378. MR 854051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Tung Ren Ding. An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance . Proc. Amer. Math. Soc. 86 (1982) 47-54. MR 663864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Leo Jonker. A monotonicity theorem for the family $f\sb{a}(x)=a-x\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 434-436. MR 656118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Peter W. Bates. Reduction theorems for a class of semilinear equations at resonance . Proc. Amer. Math. Soc. 84 (1982) 73-78. MR 633281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James R. Ward. Asymptotic conditions for periodic solutions of ordinary differential equations . Proc. Amer. Math. Soc. 81 (1981) 415-420. MR 597653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Bau Sen Du. A note on periodic solutions in the vicinity of a center . Proc. Amer. Math. Soc. 81 (1981) 579-584. MR 601734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] James R. Ward. Periodic solutions for a class of ordinary differential equations . Proc. Amer. Math. Soc. 78 (1980) 350-352. MR 553374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Corrado Risito. On Markov stability . Proc. Amer. Math. Soc. 72 (1978) 85-88. MR 0492632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] James R. Ward. Periodic solutions of perturbed conservative systems . Proc. Amer. Math. Soc. 72 (1978) 281-285. MR 507323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. A. Murdock. On the Floquet problem for quasiperiodic systems . Proc. Amer. Math. Soc. 68 (1978) 179-184. MR 0481275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] W. R. Utz. A second order differential equation of T. Otsuki . Proc. Amer. Math. Soc. 64 (1977) 238-240. MR 0466772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] David C. Clark. On periodic solutions of autonomous Hamiltonian systems of ordinary differential equations . Proc. Amer. Math. Soc. 39 (1973) 579-584. MR 0315217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Klaus Schmitt. Periodic solutions of small period of systems of $n$th order differential equations . Proc. Amer. Math. Soc. 36 (1972) 459-463. MR 0310351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3